| Model Number |
S-50-120-120-P6 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was performed to treat the superficial femoral artery with moderate calcification and mild tortuosity, measuring 5.0mm in diameter.Predialtion was performed with an unspecified 5.0x200mmx150cm balloon and inflated to 8 atmospheres, holding for 2 minutes.The 5.0x120mm supera stent self expanding system (sess) was advanced through an unspecified 6fr 45cm sheath.During stent deployment, the proximal end of the stent was 20-25cm from the sheath.The stent was implanted yet during withdrawal of the delivery system, the stent caught on the tip of the catheter causing the stent to be removed with the delivery system.Another supera sess was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported activation failure was unable to be replicated in a testing environment due to the condition of the returned device.The reported difficult to remove was unable to be replicated in a testing environment as it was based on operational circumstances.Electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during withdrawal of the delivery system the tip of the device inadvertently got caught with the deployed stent resulting in the reported difficult to remove; and thus resulting in the stent to be removed with the delivery system (activation/deployment failure).Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
N/a.